Alert archive / Ohio / Flash Flood Warnings in 2026

Flash Flood Warning 3, NWS Wilmington, OH

February 19, 20267 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Feb 19, 2026, 10:52 PM EST for 7 counties in Ohio. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 19, 2026, 10:52 PM EST (03:52 UTC)
Expired
Feb 20, 2026, 1:15 AM EST
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Clark County, OH, Clinton County, OH, Fayette County, OH, Greene County, OH, Madison County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 1:00 AM ESTFLASH FLOOD5 Sse Xenia, OHWater rushing over Waynesville Jamestown Road.
Feb 20, 1:05 AM ESTFLOOD4 Nnw Port William, OHA portion of Hussey Road was closed due to high water.
Feb 20, 1:06 AM ESTFLOODBellbrook, OHSackett - Wright Park was flooded by standing water. This is a flood prone location.
Feb 20, 1:07 AM ESTFLOODJamestown, OHA portion of SR 72 was closed due to high water just north of Jamestown.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

574 
WGUS51 KILN 200352
FFWILN
OHC023-027-047-057-097-113-165-200700-
/O.NEW.KILN.FF.W.0003.260220T0352Z-260220T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1052 PM EST Thu Feb 19 2026

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northwestern Fayette County in central Ohio...
  Southern Madison County in central Ohio...
  Northwestern Clinton County in southwestern Ohio...
  Northeastern Warren County in southwestern Ohio...
  Southeastern Clark County in west central Ohio...
  Greene County in west central Ohio...
  Southeastern Montgomery County in west central Ohio...

* Until 200 AM EST.

* At 1052 PM EST, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 1 and 2.5 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1 inch are possible. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that may experience flash flooding include...
  Xenia, Springboro, London, Bellbrook, Jefferson, West Jefferson, 
  Cedarville, Waynesville, Jamestown, South Charleston, 
  Jeffersonville, Wilberforce, Lake Darby, New Jasper, Harveysburg, 
  Spring Valley, Lafayette, Corwin, South Solon and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3999 8325 3997 8325 3995 8324 3992 8324
      3992 8325 3979 8325 3948 8403 3947 8422
      3956 8424 3974 8394

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
1 follow-up statement
127 
WGUS71 KILN 200615
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
115 AM EST Fri Feb 20 2026

OHC023-027-047-057-097-113-165-200625-
/O.CAN.KILN.FF.W.0003.000000T0000Z-260220T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark OH-Clinton OH-Fayette OH-Greene OH-Madison OH-Montgomery OH-
Warren OH-
115 AM EST Fri Feb 20 2026

...FLASH FLOOD WARNING FOR NORTHWESTERN FAYETTE AND SOUTHERN MADISON 
COUNTIES IN CENTRAL OHIO, NORTHWESTERN CLINTON AND NORTHEASTERN 
WARREN COUNTIES IN SOUTHWESTERN OHIO AND SOUTHEASTERN CLARK, GREENE 
AND SOUTHEASTERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO HAS BEEN 
REPLACED WITH A FLOOD WARNING...

Flash flooding has ended across the area, but flooding continues. 
Therefore the flash flood warning has been replaced by a flood 
warning. Please refer to that bulletin for more information.

&&

LAT...LON 3999 8325 3997 8325 3995 8324 3992 8324
      3992 8325 3979 8325 3948 8403 3947 8422
      3956 8424 3974 8394

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 19, 6:57 PM EST, 3 hours 55 minutes earlier. Its key messages:

  • 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
657 PM EST Thu Feb 19 2026

.WHAT HAS CHANGED...
Minor adjustments to timing of this afternoon's showers and storms.

&&

.KEY MESSAGES...
1) Potential for severe thunderstorms late this afternoon into the
evening. Gusty winds occur Friday behind a cold front.

2) Below normal temperatures late weekend into early next week.

&&

.DISCUSSION...
1) Strong mid-level flow with deep moisture will shift into the area
late this afternoon into the evening. Long and curved hodographs will
be in place across our southern areas... especially near a warm
front across our Tri- State counties this evening. Main issue holding
back a more widespread event will be a lack of strong instability
and some doubt as to how far north the warm front reaches during our
relative max in destabilization. The very latest HRRR runs along with
local WOFS window signal the best moisture could stay south of our
CWA entirely.

Where convection does develop, cell mode is likely to be
supercellular. Large hail is a low-end concern, with the main
concerns being damaging wind and an isolated tornado threat. This
parameter space could support a stronger tornado depending on
overlap of all the environmental factors.

KEY MESSAGE 2) As an upper level trough digs into the northeast US,
a northwesterly flow pattern will develop across the middle Ohio
Valley. The lowest mid-level heights occur starting Sunday and
continuing into Tuesday morning. A cold surface high pressure
building into the region Monday night and early Tuesday will bring
lighter winds and the lowest overnight low temperatures due to peak
radiational cooling conditions.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms will overspread the area this evening as a
warm front lifts north through the Ohio Valley. A few strong to
severe storms will be possible into this evening, especially in
vicinity of KDAY. Showers and thunderstorms will taper off from the
west overnight as a cold front moves through the region. Until then, MVFR
to locally IFR conditions will be possible with the showers and
storms. In addition, marginal LLWS will be possible into the
overnight hours.

VFR conditions will prevail through the second half of the TAF
period. Behind the front, winds will become westerly late tonight
and increase heading into Friday. Gusts to around 30 knots will be
possible during the daytime period on Friday.

OUTLOOK...MVFR ceilings possible Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

DISCUSSION...
AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
132 PM EST Thu Feb 19 2026

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063-
070>072-077>080-201845-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-Highland-
132 PM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon and evening.
Scattered severe thunderstorms will be capable of producing large
hail, damaging winds, and isolated tornadoes. Also, localized
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Wind gusts of 35 to 40 mph will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082-
088-201845-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union-
Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-
Scioto-
132 PM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio, south central Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon and evening.
Isolated severe thunderstorms will be capable of producing large
hail, damaging winds, and a tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Southwest to west wind gusts of 35 to 40 mph will be possible Friday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Feb 19, 9:46 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
946 PM EST Thu Feb 19 2026

OHZ054-062-063-072-200330-
Fayette OH-Madison OH-Clinton OH-Greene OH-
946 PM EST Thu Feb 19 2026

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHWESTERN FAYETTE...NORTHWESTERN CLINTON...SOUTHEASTERN GREENE AND
SOUTHWESTERN MADISON COUNTIES THROUGH 1030 PM EST...

At 946 PM EST, a rapidly developing thunderstorm was located near
Jamestown, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Xenia, Jamestown, Jeffersonville, Bloomingburg, New Jasper, South
Solon, Midway, Bowersville, Port William, Milledgeville, Octa,
Paintersville, Interstate 71 at State Route 38, Rosemoor, Middleton
Corner, Lumberton, Gladstone, Bookwalter, Shady Grove, and Bell
Center.

This includes I-71 in Ohio between mile markers 59 and 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3958 8340 3954 8398 3957 8398 3957 8399
      3968 8397 3981 8340
TIME...MOT...LOC 0246Z 258DEG 27KT 3962 8377

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Novak
Special weather statement, Feb 19, 10:11 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1011 PM EST Thu Feb 19 2026

OHZ055-064-200345-
Franklin OH-Pickaway OH-
1011 PM EST Thu Feb 19 2026

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL
FRANKLIN AND NORTH CENTRAL PICKAWAY COUNTIES THROUGH 1045 PM EST...

At 1011 PM EST, a rapidly developing thunderstorm was located near
Grove City, moving northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph, nickel size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna, Bexley,
Groveport, Ohio State University, Easton, Whitehall, Grandview
Heights, Obetz, Commercial Point, Urbancrest, Valleyview, Marble
Cliff, Harrisburg, Orient, Lockbourne, and Port Columbus Airport.

This includes the following Interstates...
 I-70 in Ohio between mile markers 93 and 108.
 I-71 in Ohio between mile markers 90 and 115.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3986 8291 3976 8302 3979 8323 4007 8307
      4004 8277 4003 8277
TIME...MOT...LOC 0311Z 219DEG 39KT 3981 8307

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...45 MPH

Novak
Special weather statement, Feb 19, 10:25 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1025 PM EST Thu Feb 19 2026

OHZ054-055-200400-
Madison OH-Franklin OH-
1025 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL
FRANKLIN AND SOUTHEASTERN MADISON COUNTIES THROUGH 1100 PM EST...

At 1024 PM EST, a strong thunderstorm was located near
Jeffersonville, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Columbus, London, Jefferson, West Jefferson, Lake Darby, Lafayette,
Midway, Newport, Interstate 70 at US Route 42, Chenoweth, Lilly
Chapel, Georgesville, Madison Lake, Big Plain, Wrightsville, New
Rome, and Lincoln Village.

This includes the following Interstates...
 I-70 in Ohio between mile markers 76 and 86.
 I-71 in Ohio between mile markers 77 and 84.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3970 8335 3971 8360 4001 8340 3996 8313
TIME...MOT...LOC 0324Z 218DEG 28KT 3973 8349

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Novak
Local storm report, Feb 19, 10:43 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1043 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Flash Flood      2 W Shawnee Hills       39.66N 83.82W
02/19/2026                   Greene             OH   911 Call Center

            Six inches of water flowing across New
            Jasper Station Road. A car in a ditch with 2
            feet of water.

&&
Special weather statement, Feb 19, 10:50 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1050 PM EST Thu Feb 19 2026

OHZ061-062-070-071-200415-
Montgomery OH-Warren OH-Butler OH-Greene OH-
1050 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
BUTLER...NORTHERN WARREN...SOUTHWESTERN GREENE AND SOUTHEASTERN
MONTGOMERY COUNTIES THROUGH 1115 PM EST...

At 1050 PM EST, a strong thunderstorm was located over Trenton,
moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Middletown, Miamisburg, Lebanon, Springboro, Monroe, Trenton,
Franklin, Bellbrook, Carlisle, South Middletown, Waynesville, Seven
Mile, Williamsdale, Hunter, New Miami, Corwin, Centerville,
Jacksonburg, Lytle, and Mount Holly.

This includes I-75 in Ohio between mile markers 30 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3956 8454 3965 8403 3957 8400 3945 8405
      3943 8455
TIME...MOT...LOC 0350Z 258DEG 35KT 3951 8445

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Feb 19, 10:51 PM EST, 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
1051 PM EST Thu Feb 19 2026

OHZ056-200415-
Licking OH-
1051 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL LICKING
COUNTY THROUGH 1115 PM EST...

At 1050 PM EST, a strong thunderstorm was located over Heath, moving
north at 30 mph.

HAZARD...Winds gusts up to 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newark, Heath, Granville, Hebron, Granville South, St. Louisville,
and Fredonia.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3995 8241 3996 8254 4022 8253 4019 8227
TIME...MOT...LOC 0350Z 200DEG 28KT 4001 8248

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:08 PM ESTSpecial Weather StatementILNPreble37 min
Feb 19, 8:12 PM ESTSpecial Weather StatementILNButler33 min
Feb 19, 9:08 PM ESTSpecial Weather StatementILNGreene37 min
Feb 19, 9:11 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren34 min
Feb 19, 9:16 PM ESTSpecial Weather StatementILNButler29 min
Feb 19, 9:40 PM ESTSpecial Weather StatementILNMontgomery, Warren35 min
Feb 19, 9:46 PM ESTSpecial Weather StatementILNGreene44 min
Feb 19, 9:49 PM ESTTornado WarningILNGreene, Montgomery, Warren26 min
Feb 19, 9:53 PM ESTTornado WarningILNGreene13 min
Feb 19, 10:01 PM ESTFlash Flood WarningILNClark, Clinton, Greene, Madison, Warren3 hr
Feb 19, 10:07 PM ESTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Preble, Warren11 hr
Feb 19, 10:09 PM ESTSevere Thunderstorm WarningILNClinton, Greene23 min
Feb 19, 10:11 PM ESTSpecial Weather StatementILNFranklin34 min
Feb 19, 10:20 PM ESTFlash Flood WarningILNFayette, Madison3 hr
Feb 19, 10:25 PM ESTSpecial Weather StatementILNMadison35 min
Feb 19, 10:38 PM ESTAreal Flood AdvisoryILNFranklin, Pickaway11 hr
Feb 19, 10:50 PM ESTSpecial Weather StatementILNWarren25 min
Feb 19, 10:51 PM ESTSpecial Weather StatementILNLicking24 min
Feb 19, 10:55 PM ESTSpecial Weather StatementILNLicking35 min
Feb 19, 11:11 PM ESTSpecial Weather StatementILNGreene34 min
Feb 19, 11:23 PM ESTSpecial Weather StatementILNLicking37 min
Feb 19, 11:26 PM ESTSpecial Weather StatementILNFayette34 min
Feb 19, 11:37 PM ESTFlash Flood WarningILNFairfield, Franklin, Madison, Pickaway2 hr
Feb 19, 11:44 PM ESTSpecial Weather StatementILNFairfield31 min
Feb 20, 12:30 AM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking9 hr
Feb 20, 1:15 AM ESTAreal Flood WarningILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more8 hr
Feb 20, 1:34 AM ESTRiver Flood WarningILNLicking9 hr
Feb 20, 3:35 AM ESTRiver Flood WarningILNGreene, Warren33 hr
Feb 20, 4:45 AM ESTWind AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more13 hr
Feb 20, 7:09 AM ESTRiver Flood WarningILNFairfield, Licking14 hr

Nearby

Flash Flood Warnings in Ohio, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.